MAUDE Adverse Event Report: STRYKER GMBH 20 SILICONE PIP IMPLANT (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER

STRYKER GMBH 20 SILICONE PIP IMPLANT (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Model Number PIP-20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
It was reported the silicone pip implant was broken, resulting in revision surgery.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description

Brand Name
20 SILICONE PIP IMPLANT (STERILE PACKED)
Common Device Name
PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11870332
Report Number0008031020-2021-00234
Device Sequence Number19044417
Product Code KYJ
UDI-Device Identifier00886385021539
UDI-Public00886385021539
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K931588
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2023
Device Model NumberPIP-20
Device Catalogue NumberPIP20
Device Lot Number14333Y
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR